PCOSupport Community Forums  

Go Back   PCOSupport Community Forums > PCOSA Forums > Partners

Notices

Reply
 
Thread Tools Display Modes
Old 12-28-2010, 10:47 AM   #11
sweetsunshine72
Senior Member
PCOSuperStar!
 
sweetsunshine72's Avatar
 
Join Date: Apr 2006
Location: New Brunswick, Canada
Posts: 3,536
Default

Hi "December1516",

It sounds like your sister is going through a serious depressive episode, and is potentially suicidal. I would speak with your family doctor right away and let him know your concerns. If you do not share the same doctor, then call your sister's doctor, too. Depression can be a serious side effect of birth control pills, so it might be her medication (combined with an exsisting depression over her weight and PCOS). If you ever feel that she is about to "do something", then don't hesitate to call emergency services (911).

This is something that you can't delay or hesitate about. If she's expressing this much to you, there's likely a lot more that she's NOT saying! Contact your doctor TODAY.

Your sister will probably not like what you are doing, but you HAVE to do this. Just keep telling her that you love her. If you get backlash from the other family members, just tell them that they wanted you to "do something", and they wouldn't, so they should just shut up and help you both through this.

Be strong, and I hope everything works out OK! (((HUGS)))
__________________
Registered Massage Therapist
2200-hour program in Canada
Focus on women's health and managing chronic health issues
www.massageforlifenb.com

Also:
DS (1992)
Diagnosed PCOS 1994
Cannot tolerate BCP
No treatment for 12 years
Now, Metformin 1,500 mg/day, Fish Oil, D3, good multi
sweetsunshine72 is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -4. The time now is 01:28 AM.


Powered by vBulletin® Version 3.7.0
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.